# SDR SWIA200211032

- Difficulty date: July 7, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 16,964 hours, 16,440 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STICK PUSHER DOES NOT WORK.  REMOVED AND REPLACED THE STALL PANEL COMPUTER.  NR 1 SPC OPERATES NORMALLY.
